# SDR SWAA2023022105361

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 15,251 hours, 7,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT OUTBOARD FLASHLIGHT NOT TEST<[01] REMOVED AND REPLACED BATTERY PER AMM 25-64-00 OPS CHECK GOOD
